# SDR REXA201906030766

- Difficulty date: May 22, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R52112791
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR EDGE MEMBER IS CRACKED AT PREVIOUS REPAIR
REPAIRED PREVIOUS REPAIR ANGLE ON PAX DOOR LWR EDGE MEMBER IAW REO 601R-52-11-279. AAR SM 107
